Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Classifying subcategories of modules


Author: Mark Hovey
Journal: Trans. Amer. Math. Soc. 353 (2001), 3181-3191
MSC (2000): Primary 13C05, 18E30, 18G35
Published electronically: April 12, 2001
Erratum: Tran. Amer. Math. Soc. 360 (2008), 2809-2809
MathSciNet review: 1828603
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $R$ be the quotient of a regular coherent commutative ring by a finitely generated ideal. In this paper, we classify all abelian subcategories of finitely presented $R$-modules that are closed under extensions. We also classify abelian subcategories of arbitrary $R$-modules that are closed under extensions and coproducts, when $R$ is commutative and Noetherian. The method relies on comparison with the derived category of $R$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13C05, 18E30, 18G35

Retrieve articles in all journals with MSC (2000): 13C05, 18E30, 18G35


Additional Information

Mark Hovey
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459
Email: hovey@member.ams.org

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02747-7
PII: S 0002-9947(01)02747-7
Received by editor(s): January 15, 2000
Received by editor(s) in revised form: June 19, 2000
Published electronically: April 12, 2001
Article copyright: © Copyright 2001 American Mathematical Society